# SDR ASAA2023082844821

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 6,374 hours, 1,852 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON OVERHEAD PANEL ILLUMINATED DURING LANDING ROLL. GROUNDED - YES. MAINT. LIGHT DETERMINED TO BE #2 ENGINE OIL DEBRIS. PERFORMED ODMS INSPECTION REF AMM 79-00-00-710-804-G00. NO CHIPS FOUND ON SENSOR. RESET CHIP COUNT AND PERFORMED IDLE ENGINE LEAK CHECK. LEAK CHECK GOOD, MAINT. LIGHT EXTINGUISHED AND DID NOT RETURN. REF LP 60665067 FOR ODMS DEFERRAL/TSR.
